Alert archive / Oklahoma / Tornado Warnings in 2020

Tornado Warning 30, NWS Norman, OK

June 21, 2020Major County, Woods County, Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 21, 2020, 8:40 PM CDT for Major County, Woods County, Woodward County, Oklahoma. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2020, 8:40 PM CDT (01:40 UTC)
Expired
Jun 21, 2020, 9:00 PM CDT
In force
20 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:50 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2401 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WFUS54 KOUN 220140
TOROUN
OKC093-151-153-220215-
/O.NEW.KOUN.TO.W.0030.200622T0140Z-200622T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
840 PM CDT Sun Jun 21 2020

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southern Woods County in northwestern Oklahoma...
  East central Woodward County in northwestern Oklahoma...
  Northwestern Major County in northwestern Oklahoma...

* Until 915 PM CDT.
    
* At 840 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles south of Alabaster Caverns State Park, moving
  southeast at 40 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Waynoka and Quinlan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3654 9928 3665 9921 3659 9882 3636 9892
TIME...MOT...LOC 0140Z 296DEG 35KT 3659 9919 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Mahale
3 follow-up statements
244 
WWUS54 KOUN 220148
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
848 PM CDT Sun Jun 21 2020

OKC093-151-153-220215-
/O.CON.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woods OK-Woodward OK-Major OK-
848 PM CDT Sun Jun 21 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTH
CENTRAL WOODS...EAST CENTRAL WOODWARD AND NORTHWESTERN MAJOR
COUNTIES...
    
At 847 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Quinlan, moving southeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Quinlan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3650 9920 3659 9913 3654 9884 3636 9892
TIME...MOT...LOC 0147Z 295DEG 33KT 3653 9910 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
013 
WWUS54 KOUN 220156
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
856 PM CDT Sun Jun 21 2020

OKC151-220205-
/O.CAN.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woods OK-
856 PM CDT Sun Jun 21 2020

...THE TORNADO WARNING FOR SOUTH CENTRAL WOODS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning will stay south 
of the county line. Therefore, the warning has been cancelled.

LAT...LON 3646 9912 3652 9905 3649 9886 3636 9892
TIME...MOT...LOC 0155Z 298DEG 36KT 3647 9901 

$$

OKC093-153-220215-
/O.CON.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woodward OK-Major OK-
856 PM CDT Sun Jun 21 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EAST
CENTRAL WOODWARD AND NORTHWESTERN MAJOR COUNTIES...
    
At 855 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Quinlan, moving southeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Quinlan and Bouse Junction. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3646 9912 3652 9905 3649 9886 3636 9892
TIME...MOT...LOC 0155Z 298DEG 36KT 3647 9901 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
280 
WWUS54 KOUN 220200
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
900 PM CDT Sun Jun 21 2020

OKC093-153-220210-
/O.CAN.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woodward OK-Major OK-
900 PM CDT Sun Jun 21 2020

...THE TORNADO WARNING FOR EAST CENTRAL WOODWARD AND NORTHWESTERN
MAJOR COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3646 9912 3652 9905 3649 9886 3636 9892
TIME...MOT...LOC 0200Z 296DEG 35KT 3645 9895 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 21, 5:40 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 21, 5:40 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Norman OK
540 PM CDT Sun Jun 21 2020

...New AVIATION...

.SHORT TERM...
(This evening through Monday)
Issued at 215 PM CDT Sun Jun 21 2020

Lingering showers have ended across the region, and attention has
been shifted to later this afternoon and evening. Widespread high
CAPE values across southwestern Kansas (CAPE > 5000J/kg) will be the
focal point of developing storms later this afternoon. In the upper
levels, a shortwave trough moving through southwest Kansas and
northwestern Oklahoma will enhance any severe potential of storms
that develop. Northwesterly flow aloft will bring these storms that
develop into northwestern Oklahoma this evening. The main concern
with these storms will be the widespread wind threat with the linear
configuration of the line and the significant instability these
storms have to work with initially in northwestern Oklahoma. Modest
shear (Effective Shear ~30-35kts) will result in a chance for some
large and possibility significant hail up to 2", and while the
overall lower level shear is not significant (0-1km shear >10kts),
some attention will need to be paid to the western end of the
line, where enhanced rotation may develop that could lead to
larger sizes of hail and the possibility of a tornado.

As the storms enter further into Oklahoma, instability decreases,
thanks in part to the lingering showers and storms in the area.
The big uncertainty with these storms this evening will be the
rate of return of instability in central Oklahoma and if the
storms are able to maintain their intensity. As the storms
continue into the evening and the lower level jet intensity
increases, there may be an increase in precipitation within the
MCS and additional flooding concerns. The placement of the lower
level jet has varied between models and model runs, with some
models keeping the LLJ west of the impacted area and having little
influence tonight, and other (namely the NAM) putting the LLJ
through central Oklahoma. If the LLJ has a placement through
central Oklahoma and influences the storms, flooding concerns will
increase through the overnight hours.

Zwink

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 215 PM CDT Sun Jun 21 2020

Showers and storms will exit the area Monday morning and afternoon,
which should result in some instability recovery through the
afternoon. A cold front behind the showers will continue to move to
the south through Monday afternoon. Additional showers and
thunderstorm development is anticipated once this cold front
interacts with increasing instability, in particular across southern
Oklahoma and western north Texas Monday night into Tuesday. Damaging
winds and large hail are a concern, as well as increased risks in
flooding with the antecedent ground conditions and recent
rainfall.

The upper level northwesterly flow will continue through the middle
of next week, with possible chances of precipitation primarily in
northern Oklahoma. A more zonal flow appears to set in place later
in the week, with a strong southerly wind and slightly warmer
temperatures will begin moving into the area. Long range models
indicate a chance for a shortwave trough developing in the flow and
moving through the region over the next weekend with some
precipitation chances in northern Oklahoma, however the strength and
timing of the shortwave trough is still uncertain.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 538 PM CDT Sun Jun 21 2020

Severe thunderstorms, with a main threat of damaging wind gusts
over at least 50 kt, will move into NW OK around 01Z and impact
WWR. They will continue SSE into central OK during the overnight
hours. Showers and thunderstorms will continue through much of the
early morning hours Monday. Some MVFR cigs will also be possible
with this activity, along with a wind shift from the NW after 12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  88  67  86 /  80  20  70  10
Hobart OK         72  93  68  88 /  60  20  60  20
Wichita Falls TX  73  96  71  88 /  20  20  60  40
Gage OK           65  90  64  86 /  70  20  40  10
Ponca City OK     68  88  66  84 /  60  30  40   0
Durant OK         72  92  71  85 /  70  60  80  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...50
LONG TERM....50
AVIATION...03
Hazardous weather outlook, Jun 21, 11:54 AM CDT, 8 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1154 AM CDT Sun Jun 21 2020

OKZ004>048-050>052-TXZ083>090-221700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1154 AM CDT Sun Jun 21 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe storms will be possible across the area with an Enhanced
risk across portions of northern and central Oklahoma.

Location...
The Enhanced risk is generally the area north of I-40. A Slight
risk is the area north of a line from Altus and Duncan, to Sulphur
and Coalgate Oklahoma.

Timing...
Another round of severe storms will be possible across the area
early this evening into tonight.

Impacts...
Up to baseball size hail and wind gusts to 70 mph will be the
main concerns. There is also a low chance for a tornado, mainly
across portions of northwest Oklahoma.

Locally heavy rain will also be a concern.

Discussion...
Storms are expected to develop early this evening, initially
affecting portions of northern Oklahoma. The storms will then
likely develop into one or more lines that continue to move across
the area this evening and overnight. Severe storms will be
possible with large hail and strong wind gusts the main concerns
initially. Damaging winds are then expected to become even more of
a concern this evening with the transition to one or more lines
of storms.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
area should prepare for severe weather operations late this
afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...

Storms will be possible during the day Monday but higher chances
will be Monday evening and night. Strong to severe storms will be
possible once again with a Slight risk across much of the area.
Large hail and damaging winds will be the main concerns. Locally
heavy rain will also be possible.

Showers and thunderstorms will remain possible across at least
portions of the area through the rest of the week. Some strong to
severe storms could be possible. However, what occurs on one day
could be somewhat dependent on what occurred the previous day and
night and the impact on the airmass.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 21, 6:54 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
654 PM CDT Sun Jun 21 2020

OKZ004-005-220045-
Harper OK-Woods OK-
654 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR northern Harper and northwestern
Woods Counties Until 745 PM CDT...

AT 652 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from near Wilmore to near Sitka
to 9 miles north of Knowles, moving southeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

These storms will remain over mainly rural areas of northern Harper
and northwestern Woods Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9912 3682 9990 3687 10001 3700 10000
TIME...MOT...LOC 2352Z 300DEG 22KT 3735 9919 3716 9962 3700 10019

Mahale
Special weather statement, Jun 21, 7:49 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
749 PM CDT Sun Jun 21 2020

OKZ005-006-220130-
Alfalfa OK-Woods OK-
749 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa and northern
Woods Counties Until 830 PM CDT...

AT 744 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 6 miles northwest of
Hazelton to 5 miles west of Hardtner to 5 miles southeast of
Buttermilk, moving southeast at 40 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Alva, Burlington, Amorita, Byron, Ingersoll, Driftwood, Capron and
Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9811 3682 9811 3676 9822 3684 9925
      3700 9934
TIME...MOT...LOC 0044Z 301DEG 36KT 3717 9847 3702 9874 3704 9926

Mahale
Local storm report, Jun 21, 8:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
06/21/2020  M58 MPH          WOODS              OK   MESONET

&&

PW
Local storm report, Jun 21, 8:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     1 SW BUFFALO            36.82N 99.64W
06/21/2020  M59 MPH          HARPER             OK   MESONET

&&

PW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:20 PM CDTSevere Thunderstorm WarningOUNHarper, Woods55 min
Jun 21, 7:49 PM CDTSpecial Weather StatementOUNWoods41 min
Jun 21, 8:02 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward58 min
Jun 21, 8:06 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods54 min
Jun 21, 8:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Ellis, Major, Woods and 1 more59 min
Jun 21, 8:59 PM CDTSevere Thunderstorm WarningOUNEllis46 min
Jun 21, 9:29 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward46 min
Jun 21, 9:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Kingfisher and 2 more56 min
Jun 21, 9:55 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills50 min
Jun 21, 10:02 PM CDTSpecial Weather StatementOUNBlaine28 min
Jun 21, 10:09 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills66 min
Jun 21, 10:14 PM CDTSpecial Weather StatementOUNCuster31 min
Jun 21, 10:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan51 min
Jun 21, 10:27 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita48 min
Jun 21, 10:34 PM CDTSpecial Weather StatementOUNBlaine, Canadian41 min
Jun 21, 10:49 PM CDTSpecial Weather StatementOUNCanadian26 min
Jun 21, 10:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Kiowa, Washita52 min
Jun 21, 11:09 PM CDTSpecial Weather StatementOUNCanadian51 min
Jun 21, 11:17 PM CDTSpecial Weather StatementOUNLincoln, Logan, Oklahoma, Payne43 min
Jun 21, 11:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma53 min
Jun 21, 11:28 PM CDTSpecial Weather StatementOUNEllis47 min
Jun 21, 11:33 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Jackson, Kiowa, Stephens and 2 more42 min
Jun 21, 11:36 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills, Washita69 min
Jun 21, 11:52 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills53 min
Jun 21, 11:58 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Stephens62 min
Jun 22, 12:06 AM CDTSpecial Weather StatementOUNCotton, Jackson, Tillman39 min
Jun 22, 12:13 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Jefferson, Kiowa and 2 more47 min
Jun 22, 12:42 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Ellis, Greer, Kiowa and 2 more3 hr
Jun 22, 12:43 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa, Tillman3 hr
Jun 22, 12:45 AM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, Jefferson, McClain and 4 more45 min
Jun 22, 12:48 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole57 min
Jun 22, 12:57 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman48 min
Jun 22, 1:00 AM CDTSpecial Weather StatementOUNWashita45 min
Jun 22, 1:06 AM CDTFlash Flood WarningOUNComanche3 hr
Jun 22, 1:23 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray52 min
Jun 22, 1:27 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole63 min
Jun 22, 1:41 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson49 min
Jun 22, 2:07 AM CDTSpecial Weather StatementOUNRoger Mills38 min
Jun 22, 2:21 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita39 min
Jun 22, 2:59 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills, Washita46 min
Jun 22, 3:26 AM CDTSpecial Weather StatementOUNComanche, Kiowa34 min
Jun 22, 4:01 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa3 hr
Jun 22, 4:07 AM CDTSpecial Weather StatementOUNComanche38 min

Nearby

Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.